# SDR 2008UALA00983

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 46,711 hours, 8,744 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: SD69771351
- Condition: Leaking
- Location: Wing Acess Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAK RT WING UNDERSIDE OUTBOARD OF RT ENGINE PYLON.  SUSPECT SEAL ON FUEL TANK ACCESS PLATE.  REPLACED SEAL. ACFT OK FOR SERVICE.
